Research ArticleOpen accessIn the keywordsMoments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential VariablesA. A. Jamjoom, Z. A. AL-SaiaryJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,373 accessesView PDFCite
2 results for “Permanents”
Set a search alertResearch ArticleOpen accessIn the keywordsORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTIONAmna Abdullatif JamjoomJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 23 Apr 2013 · 7,051 accessesView PDFCite